Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A sharp estimate for dyadic martingales with multiple indices

Author: Gregory J. Morrow
Journal: Proc. Amer. Math. Soc. 101 (1987), 705-708
MSC: Primary 60G42; Secondary 60G48
MathSciNet review: 911037
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A variant of Doob's maximal inequality is obtained for dyadic martingales with multiple indices. The inequality furnishes a precise estimate of the $ {L^p}$ norm of the maximal function in terms of the $ {L^p}$ norms of the jumps, $ p \geq 2$.

References [Enhancements On Off] (What's this?)

  • [1] William Beckner, Inequalities in Fourier analysis, Ann. of Math. (2) 102 (1975), no. 1, 159–182. MR 0385456,
  • [2] Christer Borell, On the integrability of Banach space valued Walsh polynomials, Séminaire de Probabilités, XIII (Univ. Strasbourg, Strasbourg, 1977/78), Lecture Notes in Math., vol. 721, Springer, Berlin, 1979, pp. 1–3. MR 544777
  • [3] R. Cairoli, Une inégalité pour martingales à indices multiples et ses applications, Séminaire de Probabilités, IV (Univ. Strasbourg, 1968/69) Lecture Notes in Mathematics, Vol. 124. Springer, Berlin, 1970, pp. 1–27 (French). MR 0270424
  • [4] R. Gundy, Notes, 1980.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G42, 60G48

Retrieve articles in all journals with MSC: 60G42, 60G48

Additional Information

Keywords: $ d$-parameter dyadic martingale
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society